# SDR QXEA200800376

- Difficulty date: April 13, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 17,038 hours, 17,183 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Condition: Out Of Adjust
- Location: Nr 2 Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2233 - AFTER TAKEOFF, THE RIGHT MAIN GEAR DOOR ADVISORY LIGHT REMAIN ILLUMINATED FOR ABOUT 1.5 MINUTES.  AIRSPEED WAS ABOUT 180 KNOTS WHEN THE LIGHT WENT OUT.  FERRIED THE AIRCRAFT TO PDX.  ADJUSTED THE NR 2 MLG RETRACT ACTUATOR ROD END 1 FULL TURN IN IAW RD 8/4-32-059.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
